MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0330
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa (master case no.2022 ca 002670) patient id: pamela silvis-zelasko + right knee case-(b)(4) rk 2nd rev is associated with this case.9/18/24: additional information received in in-box on 9/13/24.Attached email, initial and revision op reports/product ids, and ebi report.Added device information for femoral in case and updated device information in case-(b)(4) based on new information received.It was reported via legal documentation that approximately 53 months after a right knee revision procedure, the patient underwent a revision procedure to address pain and weakness.Initial surgery and revision surgery operative notes were provided.Preoperative and postoperative diagnoses indicated right failed total knee arthroplasty.Indications for procedure: the patient is an 63 y.O.Female who had a right total knee arthroplasty performed at an outside hospital in the distant past.She had a history of prior revision with poly exchange with me in 2017 that worked well for several years with the exactech optetrak knee system with a polyethylene that was ultimately recalled by the company.She presented to my office at shands in 2022, with a chief complaint of continued knee pain and weakness.Infection work-up was performed and was negative.Procedure in detail: a ¼ -inch osteotome was used to remove the old polyethylene.The prior femoral component was inspected and found to be debonded from the underlying cement.Using a combination of osteotomes and the micro-sagittal saw, the femur was removed atraumatically.There was aori type 2 bone loss with severe loss in the lateral femoral condyle, especially posteriorly.The tibial component was inspected and found to be well-fixed.Using a combination of osteotomes and the micro-sagittal saw, the femur was removed atraumatically.There was aori type 3 bone loss in the tibia, with gross loss in both hemi-plateaus.The patient was revised to a competitor¿s devices, excluding the remaining patella.The patient was transferred to the holding area in stable condition.No further issues or complications were reported.No additional information is available.The serial number 3641241 is confirmed to be a part of recall number: z-0021-2022 02-012-44-3015 - logic tibia implant psc insert, sz 3, 15mm serial: (b)(6).510k: k110547 udi: (b)(4).Product code: jwh x-ray: no operative notes: yes.Concomitant devices: (b)(6) 02-012-42-3008 - logic pts, size 3, 8mm (b)(6) 200-02-32 - three peg patella 32mm (b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3 (b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t".Original description summary: it was reported that approximately 53 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available.Product: 9999 510k: n/a udi: n/a product code: jwh x-ray: no operative notes: no concomitants: unknown.
 
Additional Manufacturer Narrative
"d10: 02-012-44-3015 - logic tibia implant psc insert, sz 3, 15mm.02-012-42-3008 - logic pts, size 3, 8mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-02895.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, a failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20268078
Report Number1038671-2024-03633
Device Sequence Number3505196
Product Code JWH
UDI-Device Identifier10885862001238
UDI-Public10885862001238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2020
Device Catalogue Number02-010-01-0330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown